Bleeding after 5 days of taking emergency contraceptive pill.

Patient

Q: I M 20 YEARS OLD AND HAD UNPROTECTED SEX WITH MY BOYFRIEND,ALSO HAD MYPAL-PILL WITH IN 24 HRS.BUT AFTER 5 DAYS IT SEEMS TO BE BLEEDING-IS IT WORRY FOR PREGNANCY PLZ REPLY AS SOON AS POSSIBLE,VERY TENSE

Doctor

A:   What you are experiencing may be the withdrawal bleed after taking the emergency contraceptive pills. If you are unsure about pregnancy, you can do a urine pregnancy test. The test is best done after 2 weeks of the unprotected sex. I hope the information helps, take care.

Comments / Follow Ups

Guest: Should I be worried if the bleeding doesnt stop after two weeks. In addition the dicynone prescribed by the doctor only made the bleeding worse. Can I start regular contaceptive at this point

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews